Ukrainian Mathematical Journal

, Volume 65, Issue 1, pp 1–4 | Cite as

Anatolii Mykhailovych Samoilenko (on his 75th birthday)

  • Yu. M. Berezans’kyi
  • O. A. Boichuk
  • M. L. Horbachuk
  • Yu. A. Drozd
  • V. S. Korolyuk
  • I. O. Lukovs’kyi
  • V. L. Makarov
  • A. H. Nikitin
  • M. O. Perestyuk
  • M. I. Portenko
  • Yu. S. Samoilenko
  • Yu. Yu. Trokhymchuk
  • V. V. Sharko
  • O. M. Sharkovs’kyi
Article
  • 46 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Yu. M. Berezans’kyi
    • 1
  • O. A. Boichuk
    • 1
  • M. L. Horbachuk
    • 1
  • Yu. A. Drozd
    • 1
  • V. S. Korolyuk
    • 1
  • I. O. Lukovs’kyi
    • 1
  • V. L. Makarov
    • 1
  • A. H. Nikitin
    • 1
  • M. O. Perestyuk
    • 1
  • M. I. Portenko
    • 1
  • Yu. S. Samoilenko
    • 1
  • Yu. Yu. Trokhymchuk
    • 1
  • V. V. Sharko
    • 1
  • O. M. Sharkovs’kyi
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKyivUkraine

Personalised recommendations